ITEM METADATA RECORD
Title: Computation of the ideal-mhd continuous-spectrum in axisymmetrical plasmas
Authors: Poedts, Stefaan ×
Schwartz, E #
Issue Date: 1993
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of computational physics vol:105 issue:1 pages:165-168
URI: 
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
pp030.pdf Published 192KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science